|Dasatinib, a multi-kinase inhibitors that is active against BCR-ABL1 and SRC family kinase, has been reported to efficacy in the treatment of imatinib resistant or intorlerent Philadelphia chromosome (Ph)-positive acute lymphoblastic leukemia (ALL). Although dasatinib therapy is well tolerated, severe hematological or non-hematological adverse events are occasionally observed. We report here an unusual case of bilateral subdural hemorrhage(SDH) in patient with ALL treated dasatinib. A 58-year-old woman had been diagnosed with Ph-positive ALL, underwent allogeneic stem-cell transplantation (SCT) .At 71 days after SCT, we identified the disease was relapsed. So, dasatinib (70 mg twice daily) was initiated. At 4 weeks after dasatinib therapy, she complained severe headache. A computed tomography (CT) displayed bilateral subdural hemorrhage. She had no trauma history. Platelet counts were 42,000/mm3, prothrombin time and activated partial thromboplastin time were within normal ranges, and magnetic resonance imaging revealed no evidence of vascular lesions. Dasatinib was discontinued because a causal relationship between dasatinib and SDH could not be excluded. After discontinuation of dasatinib, her headache was improved, and we rechallanged dasatinib 140 mg. The patient had headache again 1 month after dasatinib readministration. CT of the head was repeated and finding was consistent with bilateral chronic SDH, when the platelet count was 38,000/mm3. Dasatinib was discontinued again, imatinib (600 mg a day) was restarted as an alternative to dasatinib. Although SDH was no longer increased, the patient had a disease progression and died from pneumonia after initiation of salvage chemotherapy. Recently, it has been reported that dasatinib might affect platelet function, even its mechanism was not clearly understood. Additionally, bleeding tendency could be more deteriorated by synergy with thrombocytopenia. This suggests that dasatinib may be associated with bilateral SDH in this patient. In summary, we report a patient with Ph-positive ALL who developed bilateral SDH after treatment of dasatinib. We expect that this unusual case may provide an example for physicians being involved in the treatment with dasatinib.